MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number MAXA
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had reading issue.It was reported that the device had a high spo2 reading, but an arterial blood gas reported a po2 of 31mmhg and an sao2 of 47%.It was stated that incorrect probe was used during the incident.The customer reported that patient outcome was unknown.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key8262185
Report Number1282497-2019-00006
Device Sequence Number16452394
Product Code DQA
UDI-Device Identifier20884522040089
UDI-Public20884522040089
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXA
Device Catalogue NumberMAXA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2018
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1